MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/09273940802140804

Медицинская библиотека · Ocular immunology and inflammation · 2008

Nocardia asteroides necrotizing scleritis associated with subtenon triamcinolone acetonide injection.

Seth Rajeev K, Gaudio Paul A

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report a case of Nocardia asteroides infection after subtenon triamcinolone acetonide injection.

DESIGN

Case report.

RESULTS

An 80-year old female received a subtenon triamcinolone acetonide injection for postcataract surgery cystoid macular edema. Shortly after, the patient developed a chronic red eye that progressed to a fulminant necrotizing scleritis. Eventual scleral biopsy revealed Nocardia asteroides infection, which improved after 5 months of systemic antibiotic therapy.

CONCLUSIONS

Subtenon triamcinolone acetonide injection should be recognized as a cause of serious infectious scleritis.

Для цитирования: Seth Rajeev K, Gaudio Paul A. Nocardia asteroides necrotizing scleritis associated with subtenon triamcinolone acetonide injection.. Ocular immunology and inflammation. 2008. DOI: 10.1080/09273940802140804.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.